View Full Version : Anesthesia and hairloss

06-04-2011, 07:01 AM
I had hip surgery in Jan of this year, i was under general anesthesia for almost 4 hours. While recovering, I scheduled a procedure for session of FUE in June.

In April, early May I noticed my hair get weak and brittle all over, since then it has gotten noticeably thinner. Upon research, its quite common to have hair loss from anesthesia esp for the length I was under. This usually occurs 3 months from the time of the surgery. It makes sense, based on this timeline.

Now I am concerned since my procedure is around the corner. The lost hair should grow back(i hope), but it will take a few months. I think maybe postponing the fue session might be a good idea. I am going to discuss it with the doctors office next week.

Anyone have any experience with this. I have been on Avodart since 2002 and have maintained a lot of my hair.